Discussions By Condition: Eye conditions

Cataract Surgery

Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • August 8, 2007
  • 03:02 AM

Has anyone had side effects from the medication (eye drops) after cataract surgery? Is it normal procedure if they put salve in the operated eye the day after surgery, or do they usually use drops for the next-day examination?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?